RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 3, Pages 350–362 (Mi jsfu193)  

This article is cited in 4 scientific papers (total in 4 papers)

The full decision of Young–Mills equations for the central-symmetric metrics

Leonid N. Krivonosova, Vyacheslav A. Luk'yanovb

a Nizhny Novgorod State Technical University, Nizhny Novgorod, Russia
b Zavolzhsk Branch of Nizhny Novgorod State Technical University, Zavolzhsk, Nizhegorodskaya obl., Russia

Abstract: This article develops the researches begun in [1]. The system of the differential Young–Mills equations for the central-symmetric metrics is deduced. The general solution of this system expressed through elliptic $\wp$-function of Weierstrass is resulted. For several special cases the solutions expressed through elementary functions are received. Criteria that the metrics which is the direct sum of two binary quadratic forms is Einstein metrics and the conformally-flat metrics are proved.

Keywords: curvature of the connection, Hodge operator, Einstein equations, Maxwell's equations, Young–Mills equations, central-symmetric metrics, 4-dimensional conformally connected manifold.

Full text: PDF file (185 kB)
References: PDF file   HTML file
UDC: 514.76
Received: 11.10.2010
Received in revised form: 22.02.2011
Accepted: 10.04.2011

Citation: Leonid N. Krivonosov, Vyacheslav A. Luk'yanov, “The full decision of Young–Mills equations for the central-symmetric metrics”, J. Sib. Fed. Univ. Math. Phys., 4:3 (2011), 350–362

Citation in format AMSBIB
\Bibitem{KriLuk11}
\by Leonid~N.~Krivonosov, Vyacheslav~A.~Luk'yanov
\paper The full decision of Young--Mills equations for the central-symmetric metrics
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 3
\pages 350--362
\mathnet{http://mi.mathnet.ru/jsfu193}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu193
  • http://mi.mathnet.ru/eng/jsfu/v4/i3/p350

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Leonid N. Krivonosov, Vyacheslav A. Luk'yanov, Lubov V. Voloskova, “Extremal curves in the conformal space and in an associated bundle”, Zhurn. SFU. Ser. Matem. i fiz., 7:1 (2014), 68–78  mathnet
    2. L. N. Krivonosov, V. A. Lukyanov, “Kalibrovochno-invariantnye tenzory 4-mnogoobraziya konformnoi svyaznosti bez krucheniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(35) (2014), 180–198  mathnet  crossref  zmath  elib
    3. Leonid N. Krivonosov, Vyacheslav A. Lukyanov, “Solving Yang–Mills equations for 4-metrics of Petrov types II, N, III”, Zhurn. SFU. Ser. Matem. i fiz., 7:4 (2014), 472–488  mathnet
    4. L. N. Krivonosov, V. A. Lukyanov, “Polnoe reshenie uravnenii Yanga–Millsa dlya tsentralno-simmetricheskoi metriki pri nalichii elektromagnitnogo polya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:3 (2015), 462–473  mathnet  crossref  zmath  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:1434
    Full text:430
    References:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019